A few months ago I started getting really nauseous on the first day of my period. This has never happened before and I've had my period for 7 or 8 years now. What could be causing this and is there anything I can to do either reduce the nausea or make it stop?
You could be deficient in your B Complex Vitamins. B6 is really important for women as it regulates our hormone levels. It works at the liver to control a "balance" in your hormones. It can take 30-90 days of being on B6 for you to see the results. It can also help to prevent ovarian cysts which are quite common in women. I saw a naturopath for the and it worked. Also remember avoid salt and caffeine two weeks prior to your period. If I were you I would take a B-Complex to just to make sure you're not deficient in B12 as well.
I used to do that ... I got my period in the 7th grade and didn't start feeling NAUSEA until Sophmore or Junior year of High school ... it went on until I got on the Pill ... As far as I know all was for me is that the pain I felt was getting so bad it was making me sick ... My cousin and I threw up when our periods came and come to find out She Drops 2 eggs a month and so do I ... Just a little insight for you ... Birth control should help the NAUSEA
I get really nauseals also. This has been happening to be ever since I first started my period. I have a thyroid deficiency, but I am on medication to correct this - so I dont think this could be what causes my nausea. Also, I get very bad cramps. I think, like baby143 above, part of my nausea could be caused from the pain. Anyway, I was just wondering if anyone has any other tips for curing the nausea I get during my period.
I believe as i get older my period gets worse!! I am now facing nausea when i get my period just on the first day. Its soo bad i dont know if im going to throw up or have to do to the bathroom! My cramps are soo intense as well, i believe thats whats causing the nausea. Ive taken aspirin when the cramps start as well and nothing seems to touch it, HELP!! I cant take much more... :(
You should get checked out for endometrosis, that causes severe pain cramps stomach uspet, my mom had that, she had very heavy bleeding and got sick and horrible horrible cramps, she always missed worked the first few days of her period just curled up in her bed not being able to do anything. Your symptoms sound a lot like endometrosis, goodle it and you should make yourself an appointment its a serious conditon.
i'm a 27year old lady, i've always had nuasea on the first day of my period. It started right from menarch which was when i was 14years....please i need help on how to manage it cos its really embarrassing as i wouldnt be able to do anything but sleep all through the fitst day
Today was the first day back on my period for this month. I started during my last class of the day which was around 1-1:30. Once I got home my cramps just escalated, and I was in that "crazy painful" kind of state. I tried to eat, but its really hard for me to when I'm cramping so bad, I didn't even eat that much at all today. Closer to the evening I started feeling really lightheaded and somewhat nauseous. I keep having the feeling that I need to throw up but it just doesn't happen. I used tampons and I think I'm starting to freak myself out, cuz now I'm awake at 3 in the morning for no reason. Except that my lower stomach muscles are kind of sore. Any ideas why ? Or what I should do ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.